Hokkaido Mathematical Journal

No.1

ARAMAKI Junichi,
Complex powers of a class of pseudodifferential operators in $m{R}^{n}$ and the asymototic behavior of eigenvalues
Hokkaido Mathematical Journal, 16 (1987) pp.1-28
RICKER Werner J.,
Characterization of Poisson Integrals of Vector-Valued Functions and Measures on the Unit Circle
Hokkaido Mathematical Journal, 16 (1987) pp.29-42
ELEZOVIĆ Neven,
Radonification theorem for f-cylindrical probabilities
Hokkaido Mathematical Journal, 16 (1987) pp.43-50
KAUFMAN Robert,
Perfect Sets and Sets of Multiplicity
Hokkaido Mathematical Journal, 16 (1987) pp.51-55
TAKAHASHI Yasuji, OKAZAKI Yoshiaki,
On some properties of $\gamma_{p}$-summing operators in Banach spaces
Hokkaido Mathematical Journal, 16 (1987) pp.57-70
SUGANO Kozo,
On H-separable extensions of two sided simple rings II
Hokkaido Mathematical Journal, 16 (1987) pp.71-74
CURTO Raul E., MUHLY Paul S., NAKAZI Takahiko,
Ergodic H^1 is not a dual space
Hokkaido Mathematical Journal, 16 (1987) pp.75-79
TAKAHASHI Yuji,
The F. and M. Riesz theorem and some function spaces
Hokkaido Mathematical Journal, 16 (1987) pp.81-95
KURAMOCHI Zenjiro,
On the Existence of bounded Analytic Functions in a lacunary End of a Riemann surface.
Hokkaido Mathematical Journal, 16 (1987) pp.97-107
SUZUKI Michio,
Solvable Generation of Finite Groups
Hokkaido Mathematical Journal, 16 (1987) pp.109-113